# SDR UALA2011112306449

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,046 hours, 12,995 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: False Activation
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DOOR BLEW OPEN.  SLIDE DID NOT BLOW (SLIDE WAS PINNED).  ALL SWITCHES APPEARED TO BE IN PROPER  POSITION AND ALL CB'S WERE PULLED. SLIDE BOTTLE AND SLIDE WERE PINNED AT THE TIME. UPON FURTHER INVESTIGATION FOUND RH INBD SPOILER ACTUATOR EXTENDED. REPLACED RT BLOW DOWN ACTUATOR. ON ACCOUNT OF RT OVERWING SLIDE DOOR BLOWN OPEN NR 7 RT SPOILER ACTUATOR SQUIB ALSO BLOWN . REPLACED AS A UNIT WITH THE BLOW DOWN ACTUATOR.  REPLACED SLIDE DOOR LATCH ACTUATOR. REPLACED FWD DOOR OPENING ACTUATOR.  REPLACE RT OVERWING SLIDE AFT OPENING ACTUATOR.   REPLACED RIGHT HAND OVER WING SLIDE.
